# SDR SWAA104343

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 51,421 hours, 42,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SA17N509
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD GALLEY LOWER EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER MM.
